Distributing vertices along a Hamiltonian cycle in Dirac graphs

Sárközy, Gábor and Selkow, Stanley (2008) Distributing vertices along a Hamiltonian cycle in Dirac graphs. Discrete Mathematics, 308 (23). pp. 5757-5770.

Full text not available from this repository.
Item Type: ISI Article
Subjects: Q Science > QA Mathematics and Computer Science > QA75 Electronic computers. Computer science / számítástechnika, számítógéptudomány
Depositing User: Eszter Nagy
Date Deposited: 11 Dec 2012 15:32
Last Modified: 11 Dec 2012 15:32
URI: http://eprints.sztaki.hu/id/eprint/5672

Update Item Update Item